# SDR ASOA2015110714004

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 30,941 hours, 28,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR-LEVEL EMERGENCY FLOODLIGHT AT SERVICE DOOR DAMAGED.  R & R FLOODLIGHT IAW AMM 33-51-19.  SYSTEM OPS CHECKED GOOD.  NO FURTHER ACTION.
